Alert archive / Pennsylvania / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2017, 9:17 PM EDT for Bucks County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2017, 9:17 PM EDT (01:17 UTC)
- Expired
- Jun 30, 2017, 10:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
789
WWUS81 KPHI 010117
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
917 PM EDT FRI JUN 30 2017
NJZ009-015-PAZ103>106-010200-
Hunterdon-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western
Montgomery-
917 PM EDT FRI JUN 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUNTERDON...
WESTERN MERCER...NORTHEASTERN MONTGOMERY AND BUCKS COUNTIES...
At 916 PM EDT, a strong thunderstorm was located over Doylestown, or
20 miles west of Trenton, moving east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Trenton, Bensalem, Ewing, Lansdale, Burlington, Bristol, Quakertown,
Perkasie, Doylestown, Byram, Hatboro, Souderton, Bedminster, Ambler,
Chalfont, Tinicum, Hatfield, Pennington, Beverly and New Hope.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4012 7478 4013 7482 4008 7487 4005 7497
4006 7498 4008 7496 4012 7496 4015 7503
4016 7529 4042 7540 4048 7510 4035 7477
4022 7478 4015 7472
TIME...MOT...LOC 0116Z 279DEG 30KT 4032 7512
$$
poWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:41 PM EDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 30, 3:41 PM EDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
341 PM EDT Fri Jun 30 2017
.SYNOPSIS...
Broad low pressure over the Great Lakes will track east through
Sunday, and this will drag a cold front across the region
Saturday night through Sunday morning. High pressure builds in
from the north for the start of the new week, and then low
pressure may impact the area late next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Showers and thunderstorms continue to develop to our west this
afternoon as instability has increased and a short
wave/vorticity impulse slides across northern/central PA and
western/central NY. This short wave will continue to move
eastward through this afternoon and evening and move across
eastern PA and northern NJ. The highest chances of precipitation
are along and north of the I-78 corridor, although areas
further south toward the I-95 corridor may also have a smaller
chance this evening. PW values are near 1.75 inches across the
area, so any showers and especially thunderstorms will produce
moderate to heavy rainfall. The strongest wind field and shear
values are north of our area, where a SPC has a slight risk of
severe thunderstorms, and recently issued a severe thunderstorm
watch. However, there may be just enough shear and instability
for a few stronger storms to develop and affect the northern
portions of the area late this afternoon and evening. As the
short wave passes to our east and instability wanes during the
evening, shower and thunderstorm activity will dissipate as
well. While most activity is expected to dissipate this evening,
we cannot rule out an isolated shower or thunderstorm
overnight, so we'll keep slight chance in the forecast
overnight.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
On Saturday, a surface trough will reestablish itself and
strengthen to our west during the day. This will be the focus
for shower/thunderstorm activity during the afternoon. There
could be some scattered showers/thunderstorms early in the day
as a there will be some weak vorticity moving across the area.
However, the most likely period is expected to be during the
afternoon and early evening. Instability is expected to increase
east of the strengthening surface trough to our west, while a
stronger short wave/vorticity impulse approaches and moves
across the are during the afternoon/early evening. The strongest
instability and wind/shear combination is expected to be along
and north of the I-78 corridor. This is basically where the SPC
has a slight risk for severe thunderstorms for Saturday. The
rest of the area still has a potential to see showers and
thunderstorms as well. With PW values around or slightly above
2.0 inches, moderate to heavy rainfall can be expected. Some
thunderstorms could produce gusty winds and possibly hail.
Saturday is expected to be warm and humid, with most places
around or slightly above normal temperatures wise, but no one is
expected to get warm enough to have any heat advisory concerns.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Any lingering showers and thunderstorms will taper off Saturday
evening as the cold front works its way across the region from
west to east. Not expecting much in the way of cooler air behind
the front, but there will be a marked decrease in humidity as
surface dewpoints will drop by about 10 degrees or so from the
lower 70s Saturday evening to the lower 60s Sunday afternoon.
Given that the atmosphere will be much less humid as compared to
Saturday, the dryer airmass tends to be able to be a bit
warmer. This looks to be the case, as highs on Sunday will top
off in the upper 80s to low 90s, which should be a few degrees
warmer than Saturday, despite the passage of the cold front.
From there, surface high pressure builds in from the west for
the start of the week, gradually moving offshore by the middle
of next week. For the most part, conditions should generally be
dry through Wednesday, but with a warm and increasingly humid
airmass over the area, and the base of a weak upper trough
passing through the Northeast and Mid-Atlantic, cannot rule out
some isolated showers and thunderstorms, mainly during the
afternoon and early evening hours, Monday and Tuesday. Highs
will generally top off in the upper 80s to around 90, with
cooler temps along the shores and in the Poconos.
High pressure moves off the Mid-Atlantic coast early Wednesday.
Upper trough with strong shortwaves dig into the Great Lakes,
and surface low pressure will develop out ahead of it. Warm
front lifts through the Appalachians Wednesday afternoon,
touching off scattered showers and thunderstorms in the
afternoon and evening. More widespread showers and thunderstorms
are possible on Thursday as surface low pressure and an upper
trough pass through the East Coast. Additional showers and
thunderstorms are possible on Friday as another shortwave passes
through the region.
Warm and humid conditions on tap for the middle to the end of
the week with surface dewpoints generally in the 60s and high
temperatures in the upper 80s to around 90.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Generally VFR conditions expected for the remainder of the
afternoon and into this evening and much of the overnight. The
exception to this is if any showers/thunderstorms move across a
TAF site, which would lead to a reduction in conditions. The
most likely areas for showers/thunderstorms will be ABE/RDG.
ILG/PHL/PNE/TTN may also see some showers in the vicinity later
this evening. The showers are expected to dissipate through this
evening and the remainder of the overnight should be mostly
precipitation free.
After a mostly VFR overnight, lower clouds are expected to
develop and increase across the area toward daybreak on
Saturday. MVFR CIGS around 1,500-2,500 feet are expected to
develop by 10z-12z for most TAF sites, except ACY/MIV. These
lower clouds will continue through at least midday, before
lifting to lower end of VFR around 3,500 feet.
While there could be some isolated showers early in the day
Saturday, the most widespread shower/thunderstorm is expected to
be after between 18-00z Saturday. We've included a PROB30 group
for TSRA for ABE/RDG as they may start to see activity earlier
in the day; the rest of the TAF sites should begin seeing
activity after 18z.
OUTLOOK...
Saturday night...Lingering SHRA/TSRA taper off in the evening.
VFR otherwise.
Sunday...VFR.
Monday through Tuesday...Mainly VFR. Isolated SHRA/TSRA possible
in the afternoon/evening hours, resulting in brief sub-VFR
conditions should one pass through a given terminal.
Wednesday...Sub-VFR conditions possible in scattered SHRA/TSRA,
mainly for terminals north and west of I-95.
&&
.MARINE...
The Small Craft advisory was extended through tonight and
Saturday. Winds are expected to increase this afternoon and this
evening, before a lull in winds overnight tonight into early
Saturday. However, we expect winds to increase again during the
day Saturday. There be a chance of showers and thunderstorms
later on Saturday which may create locally higher winds and
waves.
OUTLOOK...
Saturday night...Winds and seas on the ocean gradually subside
to sub-SCA conditions during the evening hours.
Sunday through Wednesday...Sub-SCA conditions. Ocean seas 2-4
feet, DE Bay waves generally 1-3 feet. Isolated showers and
thunderstorms possible Monday afternoon and Tuesday afternoon,
scattered showers and thunderstorms possible on Wednesday.
.RIP CURRENTS...
There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-5 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
Conditions will likely be very similar on Saturday, so there
will likely again be a moderate risk for the development of
dangerous rip currents for the New Jersey shore. The risk for
Delaware is low, but as always, low risk does not mean no risk,
so for safety, swim only where the lifeguards can see you.
OUTLOOK...
Based on latest wave height, period, and wind forecast, it
appears as if the rip current risk for NJ and DE ocean beaches
should be low from Sunday through Tuesday. However, this is
subject to change based on how actual conditions develop. And
remember, low risk does not mean no risk, so for safety, swim
only where the lifeguards can see you.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT Saturday for ANZ450>455.
Small Craft Advisory until 6 PM EDT Saturday for ANZ430-431.
&&
Synopsis...MPS
Near Term...Robertson
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS
Marine...Robertson/MPSHazardous weather outlook, Jun 30, 3:15 PM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 315 PM EDT Fri Jun 30 2017 NJZ001-PAZ054-055-012200- Sussex-Carbon-Monroe- 315 PM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. There is a chance a few thunderstorms through this evening could produce locally strong winds, some hail and heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday, thunderstorms especially in the afternoon and early evening, could produce locally damaging winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. NJZ007-PAZ060>062-012200- Warren-Berks-Lehigh-Northampton- 315 PM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for northern New Jersey and east central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday, thunderstorms especially in the afternoon and early evening, could produce locally damaging winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ070-071-101>106-012200- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 315 PM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-012200- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 315 PM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a moderate risk for the development of dangerous rip currents into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a moderate risk for the development of dangerous rip currents on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-012200- Delaware Beaches- 315 PM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-012200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 315 PM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Special weather statement, Jun 30, 6:23 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
623 PM EDT FRI JUN 30 2017
PAZ054-055-060>062-302300-
Lehigh-Monroe-Northampton-Berks-Carbon-
623 PM EDT FRI JUN 30 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKS...LEHIGH...
SOUTHEASTERN CARBON...SOUTH CENTRAL MONROE AND CENTRAL NORTHAMPTON
COUNTIES...
At 622 PM EDT, a strong thunderstorm was located over Wanamakers, or
11 miles southeast of Tamaqua, moving east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Allentown, Easton, Lehighton, Bethlehem, Northampton, Wilson,
Hellertown, Nazareth, Palmerton, Slatington, Wind Gap, Bath,
Walnutport, Belfast, Tatamy, Steuben, Glendon, Lenhartsville, New
Mahoning and Kunkletown.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4069 7587 4070 7583 4074 7576 4081 7588
4088 7530 4060 7522 4058 7526 4057 7590
4067 7592
TIME...MOT...LOC 2222Z 263DEG 28KT 4067 7582
poSpecial weather statement, Jun 30, 6:59 PM EDT, 2 hours 18 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 659 PM EDT FRI JUN 30 2017 NJZ001-007-008-PAZ055-062-302345- Morris-Sussex-Warren-Monroe-Northampton- 659 PM EDT FRI JUN 30 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MORRIS... SOUTHWESTERN SUSSEX...NORTHERN WARREN...SOUTHEASTERN MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES... At 658 PM EDT, a strong thunderstorm was located over Pen Argyl, or 13 miles north of Easton, moving east at 45 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Newton, Hopatcong, East Stroudsburg, Hackettstown, Wharton, Blairstown, Bangor, Mount Arlington, Stanhope, Pen Argyl, Netcong, Wind Gap, Belvidere, Oxford, Hope, Belfast, East Bangor, Andover, Stormville and Brodheadsville. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4076 7534 4093 7542 4115 7469 4089 7459 TIME...MOT...LOC 2258Z 249DEG 40KT 4088 7529 po
Special weather statement, Jun 30, 7:29 PM EDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 729 PM EDT FRI JUN 30 2017 PAZ060>062-103-105-010015- Upper Bucks-Lehigh-Western Montgomery-Northampton-Berks- 729 PM EDT FRI JUN 30 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...NORTH CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND SOUTH CENTRAL NORTHAMPTON COUNTIES... At 728 PM EDT, a strong thunderstorm was located over Lyons, or 13 miles northeast of Reading, moving east at 25 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Allentown, Bethlehem, Emmaus, Quakertown, Hellertown, Kutztown, Fleetwood, East Greenville, Topton, Bally, Lyons, Lenhartsville, Pleasant Valley, Zionsville, Ancient Oaks, Lehigh University, Geryville, Springtown, Fountain Hill and Pennsburg. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4039 7587 4057 7589 4066 7529 4039 7526 TIME...MOT...LOC 2328Z 264DEG 24KT 4049 7578 PO
Special weather statement, Jun 30, 8:09 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
809 PM EDT FRI JUN 30 2017
PAZ060-061-101-103-105-010100-
Upper Bucks-Lehigh-Western Montgomery-Western Chester-Berks-
809 PM EDT FRI JUN 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS
AND NORTH CENTRAL CHESTER COUNTIES...
At 809 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pleasant Valley to near Green Lane
to near Churchtown. Movement was east at 30 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Pottstown, Quakertown, Perkasie, Souderton, Bedminster, Birdsboro,
Tinicum, East Greenville, Dublin, Adamstown, Schwenksville, Elverson,
Bally, Bechtelsville, Green Lane, Pleasant Valley, New Morgan,
Revere, Zionsville and Spring Mount.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4038 7568 4054 7542 4052 7507 4043 7506
4035 7514 4010 7586 4011 7593 4013 7589
4014 7588 4025 7606
TIME...MOT...LOC 0009Z 275DEG 25KT 4048 7524 4037 7542 4019 7596
POLocal storm report, Jun 30, 8:23 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 NNW KEMPVILLE 40.52N 75.83W
06/30/2017 BERKS PA TRAINED SPOTTER
SOME TREE BRANCHES BLOWN ON TO VEHICLES... TOP HALF OF
A POLE BLOWN DOWN... AND FENCE DAMAGE TO ONE RESIDENCE.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1700884
SFJSpecial weather statement, Jun 30, 9:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
917 PM EDT FRI JUN 30 2017
NJZ009-015-PAZ103>106-010200-
Hunterdon-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western
Montgomery-
917 PM EDT FRI JUN 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUNTERDON...
WESTERN MERCER...NORTHEASTERN MONTGOMERY AND BUCKS COUNTIES...
At 916 PM EDT, a strong thunderstorm was located over Doylestown, or
20 miles west of Trenton, moving east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Trenton, Bensalem, Ewing, Lansdale, Burlington, Bristol, Quakertown,
Perkasie, Doylestown, Byram, Hatboro, Souderton, Bedminster, Ambler,
Chalfont, Tinicum, Hatfield, Pennington, Beverly and New Hope.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4012 7478 4013 7482 4008 7487 4005 7497
4006 7498 4008 7496 4012 7496 4015 7503
4016 7529 4042 7540 4048 7510 4035 7477
4022 7478 4015 7472
TIME...MOT...LOC 0116Z 279DEG 30KT 4032 7512
poThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:48 PM EDT | Special Weather Statement | PHI | Middlesex | 42 min |
| Jun 30, 9:55 PM EDT | Special Weather Statement | PHI | Middlesex | 20 min |
| Jun 30, 10:32 PM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Jul 1, 9:48 AM EDT | Marine Dense Fog Advisory | PHI | 5 hr | |
| Jul 1, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 51 min |
| Jul 1, 5:00 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 1, 5:01 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 44 min |
| Jul 1, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 52 min |
| Jul 1, 5:10 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 1, 5:29 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 1, 5:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 1, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 40 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland, Salem | 34 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 40 min |
| Jul 1, 6:07 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer | 23 min |
| Jul 1, 6:17 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 1, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris | 23 min |
| Jul 1, 6:33 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester | 27 min |
| Jul 1, 6:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 1, 7:01 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 29 min |
| Jun 30, 8:09 PM EDT | Special Weather Statement | PHI | Montgomery | 51 min |
| Jun 30, 8:32 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery | 118 min |
| Jul 1, 2:38 PM EDT | Special Weather Statement | PHI | Berks | 52 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 23 min |
| Jul 1, 3:24 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jul 1, 3:41 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 49 min |
| Jul 1, 4:05 PM EDT | Special Weather Statement | PHI | Chester | 40 min |
| Jul 1, 4:20 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh | 4 hr |
| Jul 1, 4:12 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's, Talbot | 33 min |
| Jul 1, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 67 min |
| Jul 1, 5:03 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 27 min |
| Jul 1, 5:20 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Jul 1, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 51 min |
| Jul 1, 6:27 PM EDT | Special Weather Statement | PHI | Kent | 33 min |
Nearby
Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.